# SDR GTIA2018120652995

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 20,181 hours, 9,144 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXTREAMLY STRONG VIBRATION INFLIGHT FELT THROUGH WHOLE AIRCRAFT AT FL 190-230-PERFORMED OPS TEST OF ELEVATOR DAMPING IAW AMM 27-9600-710-008-A TEST OK PERFORMED VISUAL INSPECTION OF FUSELAGE IAW AMM 05-21-00,05-22-00,05-23-00  NO DEFECTS NOTED.
